mike-williams

Im new to this posting and discussion thing but here it goes.

Discussion created by mike-williams on Jul 28, 2008
Latest reply on Jul 29, 2008 by debby4
I started taking chantix again about 3 weeks ago. I had taken it before and it had worked really well for me. quit for almost 2 months but really had no plan to keep myself from going back to smoking and as soon as i got around my friends i caved and started back up. Anyway, i've had really gnarly side effects from the drug this time around. the biggest thing is feeling exausted all the time, i can barely keep my energy up at work to function, i've tried to counter it with caffeene but it doesnt seem to help, also i feel (for lack of a better word) depressed. I've heard from friends that it can be pretty bad on your emotional state while on the drug and i think im experiencing that first hand. i stopped taking it for a few days now and feel almost euphoric not being on it. Trying to determine if the good outweighs the bad with this medicine, anyone else going through the same thing?

Outcomes